Integrable Variant of the One-Dimensional Hubbard Model

Citation

Guan, X, Foerster, A, Links, J et al 2002, 'Integrable Variant of the One-Dimensional Hubbard Model', Journal of Mathematical Physics, vol. 43, no. 7, pp. 3445/13.

Year

2002

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  14 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers